Sobolev stability of plane wave solutions to the cubic nonlinear Schrödinger equation on a torus

Erwan Faou 1, 2, * Ludwig Gauckler 3 Christian Lubich 4
* Corresponding author
1 IPSO - Invariant Preserving SOlvers
Inria Rennes – Bretagne Atlantique , IRMAR - Institut de Recherche Mathématique de Rennes
Abstract : It is shown that plane wave solutions to the cubic nonlinear Schrödinger equation on a torus behave orbitally stable under generic perturbations of the initial data that are small in a high-order Sobolev norm, over long times that extend to arbitrary negative powers of the smallness parameter. The perturbation stays small in the same Sobolev norm over such long times. The proof uses a Hamiltonian reduction and transformation and, alternatively, Birkhoff normal forms or modulated Fourier expansions in time.
Document type :
Journal articles
Communications in Partial Differential Equations, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2013, 38 (7), pp.1123-1140. <10.1080/03605302.2013.785562>


https://hal.archives-ouvertes.fr/hal-00622240
Contributor : Marie-Annick Guillemer <>
Submitted on : Thursday, October 11, 2012 - 2:38:53 PM
Last modification on : Wednesday, July 29, 2015 - 1:29:04 AM

Files

nlspw-v30.pdf
fileSource_public_author

Identifiers

Collections

Citation

Erwan Faou, Ludwig Gauckler, Christian Lubich. Sobolev stability of plane wave solutions to the cubic nonlinear Schrödinger equation on a torus. Communications in Partial Differential Equations, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2013, 38 (7), pp.1123-1140. <10.1080/03605302.2013.785562>. <hal-00622240v2>

Export

Share

Metrics

Consultation de
la notice

101

Téléchargement du document

235